# SDR USAA060144

- Difficulty date: January 25, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N775AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 41,842 hours, 41,842 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654653172
- Condition: Damaged
- Location: Bs 500c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCATION: FRAME 500C AT STR 14R.  REMOVED DAMAGE AND INSTALLED REPAIR PARTS IAW EA 97321, DEFECT SIZE: .187 INCH.
